Keep in mind that low dose aspirin is less than 1/3 the dose of a regular aspirin.
Yes, CD patients are supposed to stay away from NSAIDS, but there are exceptions to this. It's just like how pregnant women avoid some medicines, while others have to stay on those same medicines because in their case it's what's best for them. Each case is individual and risks and benefits have to be weighed in each specific patient.
If you have risks such as AFIB or clots, it's worth the risk to keep from having more clots, problems with your heart or a stroke. Of course I'd want my GI to know about
it so they can monitor me closer and make sure it's not affecting my CD.
I've taken low dose aspirin for a year after having blood clots go to my lungs. I also have a close friend who had PE's and is on low dose aspirin now. Both of us have been fine for at least a year, and haven't had complications because of the aspirin. I'd rather take any chance to make sure I don't have pulmonary emboli again...That's NOT something I want happening again! It could have killed me the first time, and I definitely don't want to see if I can survive it a second time!
Good luck to you! Definitely speak with your GI and make sure they're aware of it. Maybe there are other options that your GI knows of that pose less of a risk to you??